# SDR QXEA9800251

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11224
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Misdrilled
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REAR CARGO DOOR APERTURE HAS A NUT PLATE HOLE CONNECTING THE RIVET HOLE, AT INNER SKIN FORWARD SIDE.  REPAIRED IAW FOKKER SRM 53-02-16, PAGE 2, FIGURE 2.
